Pacific Journal of Mathematics

On the semisimplicity of group rings of some locally finite groups.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 58, Number 1 (1975), 179-207.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905850

Mathematical Reviews number (MathSciNet)
MR0384853

Zentralblatt MATH identifier
0303.20005

Subjects
Primary: 16A26

Citation

Passman, D. S. On the semisimplicity of group rings of some locally finite groups. Pacific J. Math. 58 (1975), no. 1, 179--207. https://projecteuclid.org/euclid.pjm/1102905850


Export citation

References

  • [1] D. S. Passman, Groups withnormal,solvableHallp'-subgroups, Trans. Amer. Math. Soc, 123 (1966), 99-111.
  • [2] D. S. Passman, Infinite Group Rings, Marcel Dekker, New York, 1971.
  • [3] D. S. Passman, On the semisimplicityof group rings of linear groups H, Pacific J. Math., 48 (1973), 215-234.
  • [4] D. S. Passman, A new radical for group rings?, J. Algebra, 28 (1974), 556-572.
  • [5] D. S. Passman, Radical ideals in group rings of locally finite groups, J. Algebra.
  • [6] B. A. F. Wehrfritz, Infinite Linear Groups, Springer-Verlag, Berlin, 1973.
  • [7] A. E. Zalesskii, The Jacobson radical of the group algebra of a solvable group is locally nilpotent (in Russian), Izv. Akad. Nauk. SSSR, Ser. Mat.